Asymptotic quantization for solution manifolds of some infinite dimensional Hamiltonian equations

Daletskii, A. and Albeverio, S., 1996. Asymptotic quantization for solution manifolds of some infinite dimensional Hamiltonian equations. Journal of Geometry and Physics, 19 (5), pp. 31-46.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Geometry and Physics
Creators: Daletskii, A. and Albeverio, S.
Date: 1996
Volume: 19
Number: 5
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:02
Last Modified: 19 Oct 2015 14:26
URI: http://irep.ntu.ac.uk/id/eprint/6825

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year